Journal article icon

Journal article

Multivariable disturbance modelling for web processes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/002077200291505

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE
Volume:
31
Issue:
1
Pages:
97-106
Publication date:
2000-01-01
DOI:
EISSN:
1464-5319
ISSN:
0020-7721
Source identifiers:
62764
Pubs id:
pubs:62764
UUID:
uuid:4282ad30-ff47-4581-92f7-1f45a35fc5ac
Local pid:
pubs:62764
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP